# SDR IPXA2020062256769

- Difficulty date: June 19, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 27,840 hours, 19,314 cycles
- Engine: Pwa PW2040
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310211
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG LT WING LWR SURFACE AT DRAG FITTINGS MOUNT AREA HAS CORROSION.  REMOVED DAMAGE AND INSTALLED 2 EA FREEZE PLUGS.
